# SDR UPS02239956

- Difficulty date: November 28, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,622 hours, 43,789 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  ENGINE NR 1 & 3 THRUST REVERSER OUTBOARD FAIRING MID SUPPORT BRACKETS CRACKED.  REPLACED BRACKETS IAW MM 20-80-01
